Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567829
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Yu. D. Burago and V. A. Zalgaller
Title: Geometric inequalities
Additional book information: (Translated by A. B. Sossinsky), Springer-Verlag, Berlin, Heidelberg, New York, London, Paris, Tokyo, 1988, xiv + 331 pp., $97.00. ISBN 3-540-13615-0.

Review Information:

Reviewer: Robert Osserman
Journal: Bull. Amer. Math. Soc. 22 (1990), 142-145